MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EASYTRAK 3 IS-1; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION EASYTRAK 3 IS-1; IMPLANTABLE LEAD
Model Number 4549
Medical Device Problem Code Extracardiac stimulation (1463)
Health Effect - Clinical Code Device Overstimulation of Tissue (1991)
Date of Event 11/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product was manufactured before the implementation of the udi regulation, so the complete udi is unavailable.Applicable us product data has been included in this report.
 
Event or Problem Description
It was reported that the patient with this left ventricular (lv) lead a diaphragmatic stimulation by the abdomen and thumping in on the chest and reprogramming was made and resolved.However, the symptoms reoccurred.Patient was suggested to have this lv lead turned off.As of this time, this lv remains in service.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This supplemental correction report was created to capture the additional information received which indicates that the left ventricular (lv) lead was not programmed off and still active as of the present time.This observation no longer meets the definition of malfunction as it was confirmed that the lead was operating normally.Amending mdr decision to mdr=no report.This product was manufactured before the implementation of the udi regulation, so the complete udi is unavailable.Applicable us product data has been included in this report.
 
Event or Problem Description
It was reported that the patient with this left ventricular (lv) lead a diaphragmatic stimulation by the abdomen and thumping in on the chest and reprogramming was made and resolved.However, the symptoms reoccurred.Patient was suggested to have this lv lead turned off.As of this time, this lv remains in service.No additional adverse patient effects were reported.Additional information received which indicates that lv lead is still on and active with no stimulation as of the present time.No adverse patient effects were reported.

Brand Name
EASYTRAK 3 IS-1
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23666175
Report Number2124215-2025-87277
Device Sequence Number10298590
Product Code LWP
UDI-Device Identifier00802526420399
UDI-Public(01)00802526420399(17)150801
Combination Product (Y/N)Y
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/01/2015
Device Model Number4549
Device Catalogue Number4549
Device Lot Number184821
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date11/27/2025
Supplement Report FDA Received Date12/22/2025
Date Device Manufactured08/01/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale